American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L65) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Michael Westdickenberg. Euler-Lagrange equation for a minimization problem over monotone transport maps. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[2] Evgeniy Romenski, Alexander A. Belozerov and Ilya M. Peshkov. Conservative formulation for compressible multiphase flows. Quart. Appl. Math. 74 (2016) 113-136.
Abstract, references, and article information
View Article: PDF

[3] Youngsoo Ha and Yong-Jung Kim. The fundamental solution of a conservation law without convexity. Quart. Appl. Math. 73 (2015) 661-678.
Abstract, references, and article information
View Article: PDF

[4] Ding Bingbing, Ingo Witt and Yin Huicheng. On the lifespan and the blowup mechanism of smooth solutions to a class of 2-D nonlinear wave equations with small initial data. Quart. Appl. Math. 73 (2015) 773-796.
Abstract, references, and article information
View Article: PDF

[5] Li Jun, Ingo Witt and Yin Huicheng. On the blowup and lifespan of smooth solutions to a class of 2-D nonlinear wave equations with small initial data. Quart. Appl. Math. 73 (2015) 219-251.
Abstract, references, and article information
View Article: PDF

[6] Yang Hui and Yin Huicheng. A Liouville-type theorem for subsonic flows around an infinite long ramp. Quart. Appl. Math. 72 (2014) 253-265.
Abstract, references, and article information
View Article: PDF

[7] Misha Bialy. Richness or semi-Hamiltonicity of quasi-linear systems that are not in evolution form. Quart. Appl. Math. 71 (2013) 787-796.
Abstract, references, and article information
View Article: PDF

[8] Elisabetta Felaco, Bruno Rubino and Rosella Sampalmieri. Global existence to the Cauchy problem for hyperbolic conservation laws with an isolated umbilic point. Quart. Appl. Math. 71 (2013) 629-659.
Abstract, references, and article information
View Article: PDF

[9] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[10] Maren Hantke, Wolfgang Dreyer and Gerald Warnecke. Exact solutions to the Riemann problem for compressible isothermal Euler equations for two-phase flows with and without phase transition. Quart. Appl. Math. 71 (2013) 509-540.
Abstract, references, and article information
View Article: PDF

[11] Cleopatra Christoforou and Laura V. Spinolo. Boundary layers for self-similar viscous approximations of nonlinear hyperbolic systems. Quart. Appl. Math. 71 (2013) 433-453.
Abstract, references, and article information
View Article: PDF

[12] Hiroki Ohwa. On the existence of strong travelling wave profiles to $2 \times2$ systems of viscous conservation laws. Quart. Appl. Math. 71 (2013) 283-288.
Abstract, references, and article information
View Article: PDF

[13] Fumioki Asakura and Andrea Corli. Global existence of solutions by path decomposition for a model of multiphase flow. Quart. Appl. Math. 71 (2013) 135-182.
Abstract, references, and article information
View Article: PDF

[14] Barbara Lee Keyfitz, Allen M. Tesdall, Kevin R. Payne and Nedyu I. Popivanov. The sonic line as a free boundary. Quart. Appl. Math. 71 (2013) 119-133.
Abstract, references, and article information
View Article: PDF

[15] Rinaldo M. Colombo, Graziano Guerra and Wen Shen. Lipschitz semigroup for an integro--differential equation for slow erosion. Quart. Appl. Math. 70 (2012) 539-578.
Abstract, references, and article information
View Article: PDF

[16] Barbara Lee Keyfitz and Charis Tsikkou. Conserving the wrong variables in gas dynamics: A Riemann solution with singular shocks. Quart. Appl. Math. 70 (2012) 407-436.
Abstract, references, and article information
View Article: PDF

[17] Hermano Frid. Remarks on the theory of the divergence-measure fields. Quart. Appl. Math. 70 (2012) 579-596.
Abstract, references, and article information
View Article: PDF

[18] Alberto Bressan, Chen Jie Liu, Wen Shen and Fang Yu. Variational analysis of Nash equilibria for a model of traffic flow. Quart. Appl. Math. 70 (2012) 495-515.
Abstract, references, and article information
View Article: PDF

[19] Hiroki Ohwa. Existence of solutions to the Riemann problem for a class of hyperbolic conservation laws exhibiting a parabolic degeneracy. Quart. Appl. Math. 70 (2012) 345-356.
Abstract, references, and article information
View Article: PDF

[20] Xu Gang and Yin Huicheng. Nonexistence of global weak solution with only one stable supersonic conic shock wave for the steady supersonic Euler flow past a perturbed cone. Quart. Appl. Math. 70 (2012) 199-218.
Abstract, references, and article information
View Article: PDF

[21] V. G. Danilov and D. Mitrovic. Shock wave formation process for a multidimensional scalar conservation law. Quart. Appl. Math. 69 (2011) 613-634. MR 2893992.
Abstract, references, and article information
View Article: PDF

[22] Meina Sun. Delta shock waves for the chromatography equations as self-similar viscosity limits. Quart. Appl. Math. 69 (2011) 425-443. MR 2850739.
Abstract, references, and article information
View Article: PDF

[23] Charis Tsikkou. Hyperbolic conservation laws with large initial data. Is the Cauchy problem well-posed?. Quart. Appl. Math. 68 (2010) 765-781. MR 2761243.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Shuxing Chen. Mixed type equations in gas dynamics. Quart. Appl. Math. 68 (2010) 487-511. MR 2676973.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Arthur V. Azevedo, Cesar S. Eschenazi, Dan Marchesin and Carlos F. B. Palmeira. Topological resolution of Riemann problems for pairs of conservation laws. Quart. Appl. Math. 68 (2010) 375-393. MR 2663005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] C. D'Apice, R. Manzo and B. Piccoli. Modelling supply networks with partial differential equations. Quart. Appl. Math. 67 (2009) 419-440. MR 2547634.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Manoj Pandey and V. D. Sharma. Kinematics of a shock wave of arbitrary strength in a non-ideal gas. Quart. Appl. Math. 67 (2009) 401-418. MR 2547633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Christophe Chalons, Pierre-Arnaud Raviart and Nicolas Seguin. The interface coupling of the gas dynamics equations. Quart. Appl. Math. 66 (2008) 659-705. MR 2465140.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Denise Aregba-Driollet, Gabriella Bretti and Roberto Natalini. Numerical schemes for the Barenblatt model of non-equilibrium two-phase flow in porous media. Quart. Appl. Math. 66 (2008) 201-231. MR 2416771.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Marko Nedeljkov. Singular shock waves in interactions. Quart. Appl. Math. 66 (2008) 281-302. MR 2416774.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia